# SDR DL757060807

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 65,020 hours, 31,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1720 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE STRINGERS WERE DAMAGED DURING A TAIL STRIKE AND NEW STRINGER ED FITTINGS REQUIRE FABRICATIONS WITH DEVIATIONS FROM THE ORIGINAL DRAWING.  FABRICATED NEW STRINGER END FITTINGS FROM FORGED BLOCK INSTEAD OF ORIGINAL FORGED SHAPE.
